Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 4 No. 1 (2018)
Vol. 4 No. 1 (2018)
Published:
2018-01-01
Articles
Mathematical Modeling of Retinal Oxygen Transport
Aadesh Kumar, Dr. Deepti Seth
22-31
Requires Subscription
PDF
EOQ Model For Deteriorating and Ameliorating Items With Price Dependent Demand And Partial Backlogging
U.B.Gothi, Sneha Singh, Parth P. Variya
1-12
Requires Subscription
PDF
Mathematical Modeling of Retinal Oxygen Transport
Aadesh Kumar, Dr. Deepti Seth
22-31
Requires Subscription
PDF
On The Category of Completely Regular Semigroups
P. G. Romeo, Siji Michael
39-44
Requires Subscription
PDF
Generation of Topologies from Lattices
Elizabeth Reshma M .T
13-21
Requires Subscription
PDF
Nurse Scheduling Problem using Linear Programming Problem for Day-wise Schedule
V.K. Radhakrishnan, B. Shanmugam
32-38
Requires Subscription
PDF